# SDR UALA2010121604594

- Difficulty date: December 15, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,398 hours, 12,946 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW MESSAGE DISPLAYED ON EICAS.  INOP LGT ILLUM. INOP LGT EXTINGUISHED WHEN SW WAS RECYCLED TO OFF THEN ON. POSN 4 (1=L FWD, 2=L SIDE,3=R FWD,4=R SIDE) FRM 30 41 01. CREW COMMENTS: LT SIDE  WINDOW HEAT FAILED 3X - RESET EACH TIME FOR SEVERAL HOURS.  REPLACED WHC M192 IAW MM, CKD WINDOW CONNECTORS, CKD BENCH PLUG WHC, OPS CHECKED OK.
